# SDR AWXA200501071

- Difficulty date: September 4, 2005
- Submitted: September 20, 2005
- Operation: Air carrier
- Aircraft: N634AW
- Make and model: Airbus A320-231
- Aircraft serial: 091
- Aircraft time: 50,658 hours, 22,530 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D53112821200
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C4 CHECK, DISCOVERED EXFOLIATION CORROSION LOCATED ON FLOOR SUPPORT FROM FS 19 TO FS 20, Y-254.  MAINTENANCE REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS IAW AIRBUS 320 SRM 53-00-14.  REMOVED FLOOR SUPPORT FROM FS 12 TO FS 24, Y-254 IAW AIRBUS 320 SRM 51-72-11.  INSTALLED NEW FLOOR SUPPORT FROM FS 12 TO FS 24, Y-254 IAW AIRBUS 320 SRM 51-72-11.
